Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Dexedrine making me more distracted West

Posted by Phillipa on March 24, 2012, at 12:02:52

In reply to Re: Dexedrine making me more distracted, posted by West on March 24, 2012, at 11:21:19

Sounds more like anxiety most likely from a stimulant. I tend to agree with you wrong diagnosis. Phillipa

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:1013800
URL: http://www.dr-bob.org/babble/20120316/msgs/1013804.html